# SDR USAA990929

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 427-466
- Part time: 48,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1/C4 CHECK, FOUND CORROSION .020 DEEP AT LONGERON 296, STATION 427 TO 446, CORROSION TASK NR C51-53300, CORROSION LEVEL 1.  SPLICED IN NEW SECTION PER EA 52620 AND SRM 53-02 FIG 4.  (M)
